# SDR YENA20120610523

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 13,382 hours, 4,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806B000002
- Part serial: 1806B00LI003517
- Condition: Failed
- Location: Ac Pack
- Part time: 12,008 hours, 4,040 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 837 JFK-STI, AIR RETURN DUE TO - IN HIGH FLOW NR 1 PACK OFF AS PER MEL AND HOT AIR VALVE CLOSED COCKPIT AND CABIN TEMP CONTINUED TO RISE TO 80 ON COCKPIT 78 IN CABIN AND WOULD NOT COOL.  REMOVED AND REPLACED NR 1 PACK FLOW REGULATING CONTROL VALVE IAW AMM 21-51-51, OPS AND LEAK CHECK GOOD.
